Document Type : Research Paper

Authors

1 Department of Mathematics‎, ‎Selvam College of Technology‎, Namakkal‎-‎‎637 003‎, ‎India

2 Department of Mathematics‎, Kandaswamy Kandar's College‎, ‎P-velur‎, ‎Tamil Nadu‎-‎‎638 182‎, ‎India

3 PG and Research Department of Mathematics, Government Arts College (Autonomous), Karur-639 005, India

4 Department of Mathematics, Annamalai University, Annamalai Nagar-608 002, India

Abstract

‎The purpose of this work is to define and investigate a new class of sets termed fuzzy nano $ Z $-open sets and fuzzy nano $ Z $-closed sets in fuzzy nano topological spaces‎, ‎as well as their basic properties‎. ‎We also talk about fuzzy nano $ Z $-closure and $ Z $-interior‎, ‎as well as their connections to fuzzy nano topological spaces‎.

Keywords

Main Subjects

[1] X. Arul Selvaraj, U. Balakrishna, Z-open sets in nano topological spaces, AIP Conf Proc. 2364 (2021), 020037.
[2] C. L. Chang, Fuzzy topological spaces, J. Math. Anal. Appl. 24 (1968), 182-190.
[3] A. I. EL-Magharabi, A. M. Mubarki, Z-open sets and Z-continuity in topological spaces, Inter. J. Math. Arch. 2 (10) (2011), 1819-1827.
[4] M. Lellis Thivagar, S. Jafari, V. Sutha Devi, V. Antonysamy, A novel approach to nano topology via neutrosophic sets, Neutrosophic Sets. Syst. 20 (2018), 86-94.
[5] M. Lellis Thivagar, C. Richard, On nano forms of weakly open sets, Inter. J. Math. Stat. Invent. 1 (1) (2013), 31-37.
[6] V. Pankajam, K. Kavitha, δ-open sets and δ-nano continuity in δ-nano topological spaces, Inter. J. Innovat. Sci. Res. Tech. 2 (12) (2017), 110-118.
[7] Z. Pawlak, Rough sets, Inter. J. Comput. Inform. Sci. 11 (1982), 341-356.
[8] S. Saha, Fuzzy δ-continuous mappings, J. Math. Anal. Appl. 126 (1987), 130-142.
[9] S. Sathaananthan, A. Vadivel, S. Tamilselvan, G. Saravanakumar, Generalized fuzzy Z closed sets in double fuzzy topological spaces, Adv. Math. Sci. J. 9 (4) (2020), 2107-2112.
[10] S. Sathaananthan, S. Tamilselvan, A. Vadivel, G. Saravanakumar, Fuzzy Z closed sets in double fuzzy topological spaces, AIP Conf Proc. 2277 (2020), 090001.
[11] A. Vadivel, M. Seenivasan, C. John Sundar, An introduction to δ-open sets in a neutrosophic topological spaces, J. Physics. Conference Ser. 1724 (2021), 012011.
[12] L. A. Zadeh, Fuzzy sets, Information and Control. 8 (1965), 338-353.